i take 3 months once. last jab should due by early march 2011. But i can feel the pregnancy symstoms right now.
Daisy, would you clarify whether you are taking depo provera, or depo lupron please. If you are taking depro provera, it is supposed to be a form of birth control, however, if for some reason you are pregnant, you are not supposed to take anymore. There are so many pregnancy tests over the counter, go ahead and take one. No birth control is 100 % although most of the pills are 99.9% effective if taken correctly. Chances are you are NOT pregnant, but most hormones or hormone compounds are also capable of producing first trimester symptoms, nausea, bloating, etc. I took the depo lupron shots and I definitely had nausea to the point I suspected pregnancy but was NOT pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2012 • 2 answers
Pregnancy - I stopped taking depo provera 2 years back, however, I am still not pregnant eventhough?
Posted 30 Apr 2013 • 1 answer
Posted 21 Aug 2013 • 2 answers
Posted 3 Aug 2014 • 1 answer
Posted 21 Dec 2014 • 2 answers